# SDR ASAA2022041638035

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737
- Aircraft serial: 35204
- Aircraft time: 37,883 hours, 10,937 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 8220990004
- Part serial: 16GC0V
- Condition: Faulty
- Location: E/E Rack E8
- Part time: 54,105 hours, 15,829 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HR#2 RADIO WILL NOT TRANSMIT FROM EITHER CAPT OR FO ACP. RECEIVES OK. GROUNDED - YES. REMOVED AND REPLACED TRANSCEIVER REF B737-800 AMM 23-11-21. ETOPS GROUND VERIFICATION SUCCESSFUL.
